# SDR GTIA020666

- Difficulty date: May 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO STATION 1079 L30 LIGHT CORROSION PREVIOUSLY BLENDED.  AFT CARGO STATION 1022 L30 CORROSION ON LONGERON.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON 30 FROM STATION 1007 TO STATION 1098.  FABRICATED LONGERON 30 PER EA 5310-0213.  INSTALLED LONGERON 30 FROM STATION 1007 TO 1136.  (M)
